By Neurocardiogenic Syncope - 24/08/2012 04:08 - Canada

Today, I have a heart condition that causes migraines and fainting, so I take salt tablets to stop the fainting. The migraines can lead to a stroke, so I have medication for them. The medication has a side effect: fainting. And to avoid migraines, I should avoid salt. FML
I agree, your life sucks 38 122
You deserved it 1 971

Add a comment

You must be logged in to be able to post comments!

Top comments

That's beyond fucked-up. Get well soon, OP.

You're just fucked. :/ Maybe DocBastard has wisdom for you.

Comments

That's beyond fucked-up. Get well soon, OP.

As are the brains of 29 people.

That's a series of unfortunate events.

man that does suck..maybe you should go see doctor house..if anybody can figure something out it'll be him

Ah yes, I'm watching that now. Genius

.... He died.

....It's lupus. :(

All the medications cancel each other out basically.

You're just fucked. :/ Maybe DocBastard has wisdom for you.

Absolutely. When I first read this FML I kept scanning the comments to check whether DocBastard had posted a reply.

It's down there at #38. It's very humbling to know my opinion (well, my medical opinion, at least) is held in such high regard.

I knew you wouldn't let us down, Doc! I find your blog to be quite interesting, so, I guess you can say I am a bit biased in your favor. :D

*scrolls down to the 38th comment*

Now Doc just needs a uniform (complete with a mask and cape) and a call-sign thingy (like Batman) :D

Yes i got lost too, read it twice to get it ...

My brain just imploded while reading this. Get well soon OP

Looks like you just have to find something else to avoid the fainting...or a different migraine medication with a more controllable side effect. If all else fails then getting to the source of things is always helpful. If your heart condition was caused by poor health choices maybe you can start living a healthier lifestyle now. If not, then best of luck. I'm sure your doctor can help you get things under control soon.

I did an algebra equation. Just double the dosage of the fainting medication and you should be heavily medicated.

You are in fact an idiot. Doing that is the same as taking normal amounts of both and still cancel each other out.

You took it waaay too seriously.

No your just an idiot. Now you're gonna rant about how you were kidding or something so you dont sound as dumb.

I don't know whats more ironic. The fact you used the wrong tense of your to call me an idiot. Or the fact you think it's more likely I did a math equation with a solution being "heavily medicated," than made an AWFUL joke.

That is just awful. You poor thing. Go to at least three specialists to get advise on how to make you well again. Good luck OP.

So you're suggesting a cardiologist, a neurologist, and just out of curiosity what would the third specialist be? Otolaryngologist? Sounds expensive already...

Did I say three specialists who specialize at three different things? Umm no.

I wasn't trying to bash your advice, just clarify it. I'll repeat, I was just curious. Didn't want to offend you, and I apologize if I did, wow

#20 i read your comment and thought your username should be part of it. OP, that's some f'd up situation you in, hope you get better.

No worries. I have met some seriously bad doctors and always get three opinions now.

Unfortunately that can be true sometimes, so knowing what you meant now I definitely agree. Obtaining a second or even third opinion is good advice if you're not comfortable with your primary care physician.

Sounds like you're better off taking nothing at all.